International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 1, Pages 204-204
A remark on the weighted averages for superadditive processes
Department of Mathematics, North Dakota State University, Fargo 58105, ND, USA
Copyright © 1994 Dŏgan Çömez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.